# SDR ABXA201005070072

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 48,951 hours, 3,757 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT MAIN CARGO DOOR LIGHT WITH AUDIO WARNING ACTIVATED.  NOTE:  LIGHT WENT OUT ON LANDING.  DEFERRED MAIN CARGO DOOR LIGHT IAW B767 MEL 52-71-1-2.  VERIFIED MAIN CARGO DOOR CLOSED AND LOCKED.  PLACARD INSTALLED.
